I haven't met with my PCP since prior to my first rib resection for TOS in October. Been under the care of the vacular surgeon since then.
My PCP and I met on Friday and one of the things we discussed was depression.
A subject which is diffucult for me to discuss. Anyway, after some discussion I decided to try taking Cymbalta 30mg.
Been taking it since Friday evening and seem to be experiencing some side effects.
I'd be curious to hear what anyone has to say regarding anti-depressants or Cymbalta specifically.
What's been going on in last four days:
1) Waking up at night after only a couple hours sleep and not being able to get back to sleep due to my mind racing around different thoughts.
2) Weird dreams. Was dreaming enviromentalist's were carrying away my truck and I was the scorn of the neighborhood.
3) Nausea. Feeling like I need to vomit. Have not vomited though.This has happened several times now. No it's not acid reflux.
4) Tapping my feet or shaking my legs.
5) Pacing around the house.
6) Breathing. Seems like I have noticed my breathing more. Seems like I'm taking deeper faster breaths. I don't feel short of breath. I don't feel like I'm having any difficulty breathing, just seem to notice my breathing more.
7) Clenching my jaw and grinding my teeth.
If anyones got any thoughts I'd appreciate hearing them.